200 ct btl
Active Ingredient (in Each Tablet) - Purpose. Ibuprofen 200mg (NSAID)* - Pain Reliever/Fever Reducer. *Nonsteroidal Anti-Inflammatory Drug.
Do not use if seal under bottle cap imprinted with "sealed for your protection" is broken or missing.
Advil® Ibuprofen Tablets. New easy open Arthritis cap. Arthritis foundation. Ease of Use™. This package for households without young children. 200mg Pain reliever/fever reducer (NSAID). Uses: Temporarily relieves minor aches and pains due to: Headache. Toothache. Backache. Menstrual cramps. The common cold. Muscular aches. Minor pain of arthritis. Temporarily reduces fever.
Pfizer Consumer Healthcare